MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410775
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
 
Event or Problem Description
Patient's relative reported a right side exchange of textured breast implants due to the patient¿s concern with the product.Patient representative reported "plaintiff has suffered from pain, capsular contracture, implant malposition, deformity, and asymmetry.Plaintiff did not receive any update or warning from allergan any time before or after surgeries about the clearly established link between allergan's biocell textured breast implants and bia-alcl.Following the worldwide recall and revelations about the dangers of allergan's products, the plaintiff consulted with doctor who recommended removal of breast implants and capselectomy as well as the removal and replacement of all dermacell, to remove the risk of alcl.Plaintiff underwent a removal of the potentially cancer-causing breast implants, exchange to smooth implants, and total bilateral capsulectomies to rule out anaplastic large cell lymphoma to implant capsules.Plaintiff had to pay out of pocket for the removal of breast implants because allergan has refused to do so.Plaintiff has worried about the risk they face, have also been subject to out of pocket expenses in relation to seeking medical advice, evaluating the flawed product implanted into body, removal of the cancer-causing breast implants, ad seeking recommendations for future care and treatment.Plaintiff has suffered and continues to suffer from mental stress, anxiety, worry, humiliation, fear, concern and other personal and financial hardship due to the continuous fear of developing bia-alcl.Plaintiff has had to take time away from work in order to seek medical treatment, advice, and consultation, and due to the stress and anxiety related to plaintiff 's flawed allergan implants.Plaintiff would not have had biocell textured breast implants implanted had the defendants honestly, fully, and completely disclosed the risks." device has been explanted and replaced.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15131808
Report Number9617229-2022-01514
Device Sequence Number5619133
Product Code FTR
UDI-Device Identifier10888628003040
UDI-Public10888628003040
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model NumberFX-410775
Device Catalogue NumberFX-410775
Device Lot Number3249037
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale